Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Tight and taut embeddings and projective transformation


Author: C.-S. Chen
Journal: Bull. Amer. Math. Soc. 83 (1977), 1066-1068
MSC (1970): Primary 53A05, 53A20, 53C99
MathSciNet review: 0442857
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A05, 53A20, 53C99

Retrieve articles in all journals with MSC (1970): 53A05, 53A20, 53C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14387-5
PII: S 0002-9904(1977)14387-5